# SDR CALA2025091608984

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 52,154 hours, 18,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ADB21506
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  AISLE PATH EMERGENCY LIGHTS ROWS 6ABC, 7ABC, 8ABC, 9ABC, 10ABC, 11ABC INOPERATIVE.   REPLACED POWER SUPPLY FUSES ALONG SIDEWALL BEHIND MID LAV IAW  AMM 33-51-06-960-804.  OPS CK GOOD OF AISLE PATH LIGHTS.
